Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 692847, 6 pages
Research Article

Numerical Algorithm for Delta of Asian Option

School of Economics, Dongbei University of Finance and Economics, 217 Jianshan Street, Dalian, Liaoning 116023, China

Received 8 March 2015; Revised 8 May 2015; Accepted 10 June 2015

Academic Editor: Emiliano A. Valdez

Copyright © 2015 Boxiang Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boxiang Zhang, Yang Yu, and Weiguo Wang, “Numerical Algorithm for Delta of Asian Option,” The Scientific World Journal, vol. 2015, Article ID 692847, 6 pages, 2015.